# SDR AALA982046

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME SHEAR TIE CRACKED AND DEFORMED STA 600 ABOVE STRINGER 16R.  REPAIRED SHEAR TIE PER SRM 53-10-4 AND SKIN PER 53-30-3.  (M)
